HomeContact UsSitemapSearch
Publications
Year:  
All :: 1972, ... , 1998, 1999, 2000, ... , 2021
References

1978

pdf
J.M. De Koninck and A. Ivic
An asymptotic formula for reciprocals of logarithms of certain multiplicative functions
Bull. Can. Math., 21:409-413
1978
pdf
J.M. De Koninck and D. Hensley
Sums taken over $$n\le x$$ with prime factors $$\le y$$ of $$z^{\Omega(n)}$$, and their derivatives with respect to $$z$$
J. Indian Math. Soc., 42:353-365
1978

1977

pdf
J.M. De Koninck
Some remarks on additive functions
J. Nat. Sc. Math., 17:31-41
1977
pdf
J.M. De Koninck and A. Mercier
Remarque sur un article de T.M. Apostol
Bull. Can. Math., 20:77-88
1977

1974

pdf
J.M. De Koninck and J. Galambos
Sums of reciprocals of additive functions
Acta Arithmetica, 25:159-164
1974
pdf
J.M. De Koninck
Note on a function similar to $$n!$$
Math. Mag., 47:226
1974
pdf
J.M. De Koninck
Sums of quotients of additive functions
Proc. Amer. Math. Soc., 44:35-38
1974

1972

pdf
J.M. De Koninck
On a class of arithmetical functions
Duke Math. J., 39:807-818
1972
Page:  
Previous | 1, ... , 14, 15, 16, 17, 18, 19 | Next
Ce site utilise TYPO3
Réalisation: Équipe Tactic